# SDR ASOA20131002180

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 21,798 hours, 21,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 16302
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  CREW REPORTED THAT THE FIRST THREE EMERGENCY AISLE PATH LIGHTS WOULD NOT ILLUMINATE.  MX R & R  POWER SUPPLY, OPS TESTED WITH NO DEFECTS, AND AIRCRAFT APPROVED FOR RETURN TO SERVICE.
